# SDR AALA20171213007

- Difficulty date: December 12, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 9,672 hours, 977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND LEFT EXIT IDENTIFIER SIGN AT DOOR 1L INOPERATIVE. REPLACED LEFT EXIT SIGN/LIGHT IAW AMM 33-51-03.
